# SDR UALA2011021400757

- Difficulty date: February 12, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 67,188 hours, 25,231 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR SQUEAL DOOR 1L AT FL 410. SEALED L1 DOOR UPPER FWD CORNERS IAW MM. PRESSURIZED ACFT, NO NOISE NOTED IAW MM.
